# SDR VNAA202412240075

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 60123650140017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN F.S. 1031.00 AND F.S. 1070.00 IS CORRODED AT MULTIPLE LOCATIONS.   REPLACED STR 26R FROM FS 970 - 1080 IAW CRJ700 SRM 53-00-03-991-805 AND CRJ700 SRM 51-42-06-001-001-A01     MM670-35151-062
